# SDR SIMA993321

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 2530 · Buffet/Galleys
- Part: Sockets
- Part number: 16707
- Condition: Damaged
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5401 - FLIGHT ATTENDANT REPORTS ODOR COMING FROM AN UNKNOWN SOURCE IN THE AFT CABIN.  INSPECTED AND FOUND BOTH HOT CONTAINER SOCKETS TO BE DAMAGED.  REMOVED AND REPLACED BOTH HOT CONTAINER SOCKETS AND BOTH HOT CONTAINERS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
